Alert archive / Texas / Small Craft Advisories in 2015

Small Craft Advisory 13, NWS Corpus Christi, TX

February 16, 2015

NWS Corpus Christi, TX issued this small craft advisory at Feb 16, 2015, 3:23 AM CST. It took effect at Feb 16, 2015, 12:00 PM CST. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2015, 3:23 AM CST (09:23 UTC)
In effect from
Feb 16, 2015, 12:00 PM CST
Expired
Feb 17, 2015, 3:00 PM CST
In force
27 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WHUS74 KCRP 160923
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
323 AM CST MON FEB 16 2015

...STRONG COLD FRONT TO MOVE INTO COASTAL WATERS THIS AFTERNOON...

.A COLD FRONT...OVER CENTRAL TEXAS EARLY THIS MORNING...WILL
SURGE SOUTHWARD INTO THE REGION BY THIS AFTERNOON. WINDS WILL
QUICKLY INCREASE TO STRONG OFFSHORE FLOW BEHIND THE FRONT THIS
AFTERNOON AS TEMPERATURES DROP SHARPLY. THE STRONG OFFSHORE FLOW
WILL CONTINUE THROUGH THE NIGHT BEFORE DIMINISHING DURING THE 
MORNING TUESDAY AS HIGH PRESSURE SETTLES INTO SOUTH TEXAS.

GMZ270-275-161730-
/O.NEW.KCRP.SC.Y.0013.150216T2000Z-150217T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
323 AM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
NOON CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
NOON CST TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS
  WITH GUSTS AROUND 30 KNOTS FROM LATE THIS AFTERNOON THROUGH
  TONIGHT...DECREASING TO AROUND 20 KNOTS TUESDAY MORNING. SEAS
  WILL BUILD TO 8 TO 10 FEET TONIGHT WITH OCCASIONAL SEAS UP TO 13
  FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-161730-
/O.NEW.KCRP.SC.Y.0013.150216T2000Z-150217T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
323 AM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO 20 TO 25 KNOTS
  THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING...THEN DIMINISH
  TO 15 TO 20 KNOTS AFTER MIDNIGHT. BAY WATERS WILL BECOME CHOPPY
  TO ROUGH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-161730-
/O.NEW.KCRP.SC.Y.0013.150216T2000Z-150217T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
323 AM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST TUESDAY. 

* WINDS AND WAVES: NORTH WINDS WILL INCREASE TO AROUND 25 KNOTS
  WITH GUSTS AROUND 30 KNOTS FROM LATE THIS AFTERNOON THROUGH THIS
  EVENING...DECREASING TO AROUND 20 KNOTS EARLY TUESDAY MORNING.
  SEAS WILL BUILD TO 6 TO 8 FEET TONIGHT WITH OCCASIONAL SEAS UP
  TO 10 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

TMT
7 follow-up statements
910 
WHUS74 KCRP 161535 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
935 AM CST MON FEB 16 2015

...STRONG COLD FRONT TO BLAST ACROSS COASTAL WATERS THIS
AFTERNOON...

.A COLD FRONT WILL SURGE SOUTHWARD INTO THE REGION
TODAY...REACHING THE NORTHERN BAYS AND WATERWAYS DURING THE MIDDAY
HOURS AND THROUGH THE REMAINDER OF THE COASTAL WATERS DURING THE
AFTERNOON. WINDS WILL QUICKLY INCREASE TO STRONG TO VERY STRONG
OFFSHORE FLOW BEHIND THE FRONT THIS AFTERNOON AS TEMPERATURES DROP
SHARPLY. THE STRONG OFFSHORE FLOW WILL CONTINUE THROUGH THE NIGHT
BEFORE DIMINISHING DURING THE MORNING TUESDAY AS HIGH PRESSURE
SETTLES INTO SOUTH TEXAS.

GMZ270-275-162200-
/O.EXT.KCRP.SC.Y.0013.150216T1800Z-150217T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
935 AM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TUESDAY
FOR THE OFFSHORE WATERS.

* WINDS AND WAVES: SOUTHWEST WIND INCREASING TO 20 TO 25 KNOTS
  EARLY IN THE AFTERNOON...THEN BECOMING NORTH 25 TO 30 KNOTS LATE
  IN THE AFTERNOON INTO TONIGHT WITH A FEW GUSTS TO NEAR GALE
  FORCE. SEAS BUILDING TO 8 TO 10 FEET AFTER FRONTAL PASSAGE WITH
  OCCASIONALLY HIGHER SEAS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-162200-
/O.EXT.KCRP.SC.Y.0013.150216T1800Z-150217T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
935 AM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY UNTIL
MIDNIGHT CST TONIGHT FOR AREA BAYS AND WATERWAYS.

* WINDS AND BAY CONDITIONS: BECOMING NORTH 25 TO 30 KNOTS AFTER
  FRONTAL PASSAGE WITH A FEW GUSTS TO NEAR GALE FORCE...THEN
  DIMINISHING TO 15 TO 20 KNOTS AFTER MIDNIGHT. BAY WATERS
  BECOMING ROUGH TO OCCASIONALLY VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-162200-
/O.EXT.KCRP.SC.Y.0013.150216T1800Z-150217T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
935 AM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST TUESDAY
FOR THE NEARSHORE WATERS.

* WINDS AND WAVES: NORTH WIND 25 TO 30 KNOTS AFTER FRONTAL PASSAGE
  WITH A FEW GUSTS TO NEAR GALE FORCE. SEAS BUILDING TO 6 TO 8
  FEET WITH OCCASIONALLY HIGHER SEAS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

HART
614 
WHUS74 KCRP 162150
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
350 PM CST MON FEB 16 2015

...STRONG NORTHERLY FLOW TO PERSIST INTO THIS EVENING...

.STRONG NORTHERLY FLOW IS OCCURRING IN WAKE OF A STRONG COLD
FRONT WITH SEAS BUILDING AS A RESULT. THE STRONG FLOW WILL
PERSIST THROUGH THE EVENING HOURS BEFORE GRADUALLY WEAKENING
OVERNIGHT ACROSS AREA BAYS AND WATERWAYS...AND EVENTUALLY FROM
WEST TO EAST ACROSS THE NEAR AND OFFSHORE WATERS THROUGH TUESDAY
MORNING .

GMZ270-275-170600-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
350 PM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY
FOR THE OFFSHORE WATERS.

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO AROUND
  30 KNOTS. SEAS 7 TO 9 FEET WITH OCCASIONALLY HIGHER SEAS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-170600-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
350 PM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT FOR AREA BAYS AND WATERWAYS.

* WINDS AND BAY CONDITIONS: NORTH WINDS 20 TO 25 KNOTS. BAYS
  CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-170600-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
350 PM CST MON FEB 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST TUESDAY
FOR THE NEARSHORE WATERS.

* WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. SEAS 6 TO 8 FEET
  WITH OCCASIONALLY HIGHER SEAS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

HART
953 
WHUS74 KCRP 170614
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1214 AM CST TUE FEB 17 2015

...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS OVERNIGHT...

.STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN
RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE FROM
WEST TO EAST EARLY THIS TUESDAY MORNING. SMALL CRAFT ADVISORY
CONDITIONS WILL END OVER THE NEARSHORE COASTAL WATERS NEAR
SUNRISE...YET CONTINUE OVER THE OFFSHORE WATERS UNTIL AROUND NOON
TUESDAY.

GMZ230-235-170715-
/O.EXP.KCRP.SC.Y.0013.000000T0000Z-150217T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
1214 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ270-275-171415-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1800Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1214 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND WAVES: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO 
  AROUND 30 KNOTS. SEAS 7 TO 9 FEET WITH OCCASIONALLY HIGHER 
  SEAS LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-171200-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1214 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS AND WAVES: NORTH WIND 20 TO 25 KNOTS. SEAS 6 TO 8 FEET 
  WITH OCCASIONALLY HIGHER SEAS LIKELY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
069 
WHUS74 KCRP 170940 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
340 AM CST TUE FEB 17 2015

...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS
DECREASING FROM WEST TO EAST...

.STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN
RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE FROM
WEST TO EAST EARLY THIS TUESDAY MORNING. SMALL CRAFT ADVISORY
CONDITIONS WILL END OVER THE NEARSHORE COASTAL WATERS NEAR
SUNRISE...YET CONTINUE OVER THE OFFSHORE WATERS UNTIL MID
AFTERNOON.

GMZ270-275-171745-
/O.EXT.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
340 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS DECREASING TO 15 TO
  20 KNOTS. SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-171200-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
340 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING. 

* WINDS AND WAVES: NORTH WIND 15 TO 20 KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
833 
WHUS74 KCRP 171213
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
613 AM CST TUE FEB 17 2015

...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS
DECREASING FROM WEST TO EAST...

.STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN
RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE FROM
WEST TO EAST EARLY THIS TUESDAY MORNING. SMALL CRAFT ADVISORY
CONDITIONS WILL END OVER THE NEARSHORE COASTAL WATERS NEAR
SUNRISE...YET CONTINUE OVER THE OFFSHORE WATERS UNTIL MID
AFTERNOON.

GMZ250-255-171315-
/O.EXP.KCRP.SC.Y.0013.000000T0000Z-150217T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
613 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

GMZ270-275-172015-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
613 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS DECREASING TO 15 
  TO 20 KNOTS. SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87/83
292 
WHUS74 KCRP 171527
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
927 AM CST TUE FEB 17 2015

...STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS
DECREASING FROM WEST TO EAST...

.STRONG NORTH FLOW AND HIGH SEAS OVER THE COASTAL WATERS...IN
RESPONSE TO AN EARLIER COLD FRONT...WILL GRADUALLY DECREASE AND
SUBSIDE FROM WEST TO EAST THROUGH THE EARLY AFTERNOON.

GMZ270-275-172100-
/O.CON.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
927 AM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON FOR THE OFFSHORE WATERS FROM BAFFIN BAY TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NAUTICAL MILES OUT.

* WINDS AND WAVES: NORTH WIND AROUND 20 KNOTS DECREASING TO 15 TO
  20 KNOTS IN THE LATE AFTERNOON. SEAS 6 TO 8 FEET WITH OCCASIONAL
  SEAS UP TO 10 FEET...DIMINISHING TO 5 TO 6 FEET WITH OCCASIONAL
  SEAS UP TO 8 FEET IN THE LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
356 
WHUS74 KCRP 172041
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
241 PM CST TUE FEB 17 2015


GMZ270-275-172145-
/O.EXP.KCRP.SC.Y.0013.000000T0000Z-150217T2100Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
241 PM CST TUE FEB 17 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM CST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 3 PM CST
THIS AFTERNOON. HAZARDOUS WINDS AND SEAS WILL CONTINUE TO DIMINISH
AND SUBSIDE THROUGH THE LATE AFTERNOON AND EVENING HOURS. HOWEVER
SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS OF 15 TO
20 KNOTS AND SEAS OF 4 TO 6 FEET WILL REMAIN THROUGH THE EARLY
EVENING.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 15, 10:37 PM CST, 4 hours 46 minutes earlier.

Area forecast discussion, Feb 15, 10:37 PM CST, 4 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1037 PM CST SUN FEB 15 2015

.DISCUSSION...SEE 06Z AVIATION DISCUSSION.

&&

.AVIATION...TIMING OF FRONT IS ABOUT THE SAME AS 00Z TERMINAL
ISSUANCE (19Z KVCT AND KLRD AND 21Z AT KALI AND KCRP)...IF NEW
MODEL DATA IS RIGHT. MID AND HIGH CLOUD COVER...ALONG WITH GOOD
MIXING OF WINDS IN THE BOUNDARY LAYER VIA LOW LEVEL JET...IS
RESULTING IN CIGS NOT DEVELOPING AS RAPIDLY AS ANTICIPATED (EXCEPT
AT KVCT WHERE MVFR/NEAR IFR CIGS ARE OCCURRING). STILL EXPECTING
CIGS IN THE IFR RANGE BEFORE 12Z ALL EASTERN TERMINALS...WITH
LITTLE TO NO FOG EXPECTED (6SM AT WORST). HOWEVER...DID HAVE TO
MOVE MVFR CONDITIONS A BIT AHEAD IN TIME (IF NOT REMOVE THEM AND
JUST GO WITH IFR BY 12Z). CIGS IMPROVE ONLY SLOWLY AFTER
SUNRISE...WITH POTENTIAL FOR SOME SHOWERS AHEAD AND NEAR BOUNDARY
(AND MAYBE SOME SPRINKLES BEHIND IT). TIMING OF SHOWERS (PROB30 AT
KCRP AND TEMPO AT KVCT) BETWEEN 15Z AND 21Z...WHICH MAY BE A BIT
LONG. CIGS SHOULD BE VFR BY 17/00Z WITH SOME GUSTS OCCURRING AT
KCRP AND PERHAPS KALI.

&&

.PREV DISCUSSION... /ISSUED 1018 PM CST SUN FEB 15 2015/

DISCUSSION...WAA CONTINUES OVERNIGHT WITH BREEZY ONSHORE FLOW AS
SURFACE LOW SLIPS FURTHER SOUTH AHEAD OF THE COLD FRONT CURRENTLY
POSITIONED OVER NORTH CENTRAL TEXAS. COLD FRONT IS STILL
ANTICIPATED TO REACH THE NORTHERN CWA BORDER NEAR NOON...QUICKLY
REACHING THE COAST DURING THE MID TO LATE AFTERNOON. MUCH COLDER
ARCTIC AIR WILL MOVE IN QUICKLY BEHIND FROPA...WITH TEMPERATURES
QUICKLY FALLING INTO THE 40S BY THE LATE AFTERNOON/EARLY EVENING.

CURRENT FORECAST PACKAGE APPEARS WELL ON TRACK. SOME MINOR CHANGES WERE
MADE TO HOURLY WIND GRIDS BASED ON CURRENT OBS...BUT OVERALL NO
SIGNIFICANT CHANGES WERE NEEDED AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    65  80  42  54  39  /  10  40  20  20  10
VICTORIA          63  75  38  53  34  /  20  50  20  20  10
LAREDO            64  82  45  58  40  /  10  10  20  20   0
ALICE             65  83  43  56  38  /  10  20  20  20  10
ROCKPORT          64  73  41  54  41  /  10  50  20  20  10
COTULLA           62  76  43  56  35  /  10  10  20  20   0
KINGSVILLE        66  83  43  55  39  /  10  30  20  20  10
NAVY CORPUS       66  75  43  54  43  /  10  40  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

GW/86...AVIATION
Hazardous weather outlook, Feb 15, 10:28 AM CST, 16 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1028 AM CST SUN FEB 15 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-161630-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1028 AM CST SUN FEB 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE SOUTHERN BAYS AND
WATERWAYS FROM 1 PM UNTIL 7 PM TODAY. OTHERWISE..NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG OFFSHORE FLOW WILL OCCUR BEHIND THE COLD FRONT MONDAY NIGHT
THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

Nearby

Small Craft Advisories in Texas, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.